# SDR CA000720002

- Difficulty date: January 6, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 22,673 hours
- Engine: Pwa PT6A27
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: C6WF110067768
- Condition: Loose
- Location: Flap Cntre Hinge
- Part time: 23,987 hours, 18,270 cycles
- Component: Ribs, Dhav, C6WF10023
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EXCESSIVE LOOSENESS BETWEEN THE TWO HALVES OF THE FLAP AT THE CENTER HINGE ARM POSITION. THE RIBS ON EITHER SIDE OF THE HINGE ARM ARE ASSEMBLED TO THE ARM BY THE USE OF LONG MS20470AD5 SOLID RIVETS.  IT WOULD APPEAR THAT THERE HAS BEEN SOME WORKING BETWEEN THE RIVET HEADS (MANUFACTURES) AND THE OUTBOARD RIB WHICH HAS CAUSED WEARING OF THE RIB AROUND THE RIVET HOLES.  (X)
